+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Dec 2008
    Posts
    5

    Question Can Creatine and DHEA Speeds Up Hair Loss?

    Ok, I have a serious question. I am an athlete who works very hard on my conditioning. In order to compete at the level that I compete at we all have to supplement our diets. I have noticed that in the past couple of years since I upped my supplementation with Creatine and DHEA I have lost much more hair. Can this be making my hair loss speed up?

  2. #2
    Administrator SpencerKobren's Avatar
    Join Date
    Oct 2008
    Location
    Los Angeles, CA
    Posts
    393

    Default

    Quote Originally Posted by GavinTKO View Post
    Ok, I have a serious question. I am an athlete who works very hard on my conditioning. In order to compete at the level that I compete at we all have to supplement our diets. I have noticed that in the past couple of years since I upped my supplementation with Creatine and DHEA I have lost much more hair. Can this be making my hair loss speed up?


    Hey GavinTKO,

    The short answer is yes. It is possible for these supplements to exacerbate hair loss. Any nutritional supplement that has the potential of increasing testosterone can cause those susceptible to AGA to lose hair.

    With this said, Propecia can counter these effects in some individuals.

    I answered a similar question on The Bald Truth website:
    http://www.thebaldtruth.com/hair-los...ein-hair-loss/

    Hope this helps!
    Spencer Kobren
    Founder, American Hair Loss Association
    Host, The Bald Truth Radio Show

    I am not a physician. My opinions and knowledge concerning hair loss and its treatment are based on extensive research and reporting on the subject as a consumer advocate and hair loss educator. My views and comments on the subject should not be taken as medical advice. Always seek the advice of a medical professional when considering medical and surgical treatment.

  3. #3
    Junior Member
    Join Date
    Dec 2008
    Posts
    5

    Default

    Quote Originally Posted by SpencerKobren View Post
    Hey GavinTKO,

    The short answer is yes. It is possible for these supplements to exacerbate hair loss. Any nutritional supplement that has the potential of increasing testosterone can cause those susceptible to AGA to lose hair.

    With this said, Propecia can counter these effects in some individuals.

    I answered a similar question on The Bald Truth website:
    http://www.thebaldtruth.com/hair-los...ein-hair-loss/

    Hope this helps!
    Thanks Spencer! I knew something was up. There are days I wish I never started taking that stuff, but I do notice that it gives me a slight edge with my workouts and training.
    I'm going to talk to my doctor about Propecia, but do you think it will effect me the gym?

  4. #4
    Senior Member PayDay's Avatar
    Join Date
    Nov 2008
    Location
    New York
    Posts
    530

    Default

    Quote Originally Posted by SpencerKobren View Post
    Hey GavinTKO,

    The short answer is yes. It is possible for these supplements to exacerbate hair loss. Any nutritional supplement that has the potential of increasing testosterone can cause those susceptible to AGA to lose hair.

    With this said, Propecia can counter these effects in some individuals.

    I answered a similar question on The Bald Truth website:
    http://www.thebaldtruth.com/hair-los...ein-hair-loss/

    Hope this helps!
    I noticed that when i was taking DHEA that I was losing more hair even when I was on Propecia. Just a heads up.

Similar Threads

  1. normal testosterone high dhea
    By kathy schinner in forum Women's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 12-18-2008, 08:21 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

Going to order mesogun - any thoughts on which?
12-15-2014 05:00 PM
Last Post By lilpauly
Today 09:40 PM
Hellouser's RU Log (with Minox, CB Nizoral and Saw Palmetto)
05-01-2013 07:39 PM
Last Post By Boldy
Today 09:34 PM
Combatting RU58841 side effects
12-15-2014 02:54 PM
Last Post By Boldy
Today 09:33 PM
Questions about Ketoconazole, TRT, and propecia.
Yesterday 06:18 PM
Last Post By Rizaan
Today 09:27 PM
Ataric Acid potential dht blocker
11-17-2014 12:13 PM
Last Post By lilpauly
Today 09:27 PM
'S-equol Topical made buy chemist thread
12-12-2014 07:29 PM
Last Post By lilpauly
Today 09:23 PM